# SDR UPS07449308

- Difficulty date: February 14, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Baffle
- Part number: 65B90468911
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON NAC STA 180 VERT FLANGE L/R LOWER CLEATS BROKEN AND CRACKED.  CRACK LENGTH .375 INCH.  NR 2 PYLON NAC STA 180 VERTICAL BAFFLE AND CLEATS REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
